DSpace
 

DSpace at IIT Bombay >
IITB Publications >
Article >

Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/jspui/handle/10054/5235

Title: QUASI-SQUARE HOLES WITH MAXIMUM FAILURE STRENGTH IN ORTHOTROPIC PLATES
Authors: NAIK, NK
RAJAIAH, K
Issue Date: 1984
Publisher: BUTTERWORTH-HEINEMANN LTD
Citation: COMPOSITES, 15(4), 310-312
URI: http://dx.doi.org/10.1016/0010-4361(84)90712-2
http://dspace.library.iitb.ac.in/xmlui/handle/10054/5235
http://hdl.handle.net/10054/5235
ISSN: 0010-4361
Appears in Collections:Article

Files in This Item:

There are no files associated with this item.

View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback